# SDR UIEA2019081545164

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143T501416
- Part serial: NSN
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT ANGLE, FWD CGO FLOOR STRUCTURE STA 632 TO STA 610, RBL 31.  REMOVEDDAMAGED PARTS IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW PART IAW SRM 51-40-02-0G-0 REV.110 AND DWG 143T5012 SH 3 REV G.
